# SDR SWIA2021081960384

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* F/S 280 CROSSBEAM AT FLIGHT DECK ENTRANCE HAS CORROSION ( MARKED )     (C-CHECK RO 8/18/2021)    REMOVED FLOOR SUPPORT ANGLE AT FS280 AND REPLACED WITH A SERVICEABLE UNIT COMPLIED WITH TASK CARD 51-900-1002-SKY REF. CRJ700 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01. DRAWING # CC670-33052 REV -G / .
